# SDR AALA20140919003

- Difficulty date: September 18, 2014
- Submitted: September 29, 2014
- Operation: Air carrier
- Aircraft: N758AN
- Make and model: Boeing 777223
- Aircraft serial: 32637
- Aircraft time: 53,552 hours, 6,796 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE UNDER BULK CARGO DOOR AT STATION 1916.  CUT OVERLAPPING SKIN & LOWER SKIN IAW SRM 53-00-01-2R-13 REPAIR 13 FIGURE 202.  INSTALLED DOUBLER IAW SRM 53-00-01-2R-13.
